Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 53, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 26, 2011, 7:03 PM EDT for Tucker County, West Virginia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 7:03 PM EDT (23:03 UTC)
- Expired
- Apr 26, 2011, 7:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
County Tucker County, WV
The radar
The Sterling radar (KLWX), 169 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 436 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
300
WUUS51 KPBZ 262303
SVRPBZ
WVC093-262345-
/O.NEW.KPBZ.SV.W.0053.110426T2303Z-110426T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
703 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN TUCKER COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 745 PM EDT
* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF ELK...MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLEASANT RUN... HENDRICKS... ELK...
CANAAN VALLEY STATE PARK... LANEVILLE...
BLACKWATER FALLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HEAVY DOWNPOURS CAN CAUSE PONDING OF WATER ON ROADS AND IN LOW LYING
AREAS WITH POOR DRAINAGE. VISIBILITY CAN BE SHARPLY REDUCED...SO
MOTORISTS...PULL OVER IF YOU MUST. SEEK HIGHER GROUND.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN MARYLAND AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 3897 7941 3896 7946 3897 7947 3897 7952
3903 7977 3904 7977 3919 7930 3910 7934
3908 7929 3906 7929 3898 7933 3896 7936
TIME...MOT...LOC 2303Z 246DEG 28KT 3897 7957
$$2 follow-up statements
091
WWUS51 KPBZ 262317
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
717 PM EDT TUE APR 26 2011
WVC093-262345-
/O.CON.KPBZ.SV.W.0053.000000T0000Z-110426T2345Z/
TUCKER WV-
717 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR TUCKER COUNTY...
AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR STRINGTOWN...MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELK... CANAAN VALLEY STATE PARK...
LANEVILLE...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WIND AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN MARYLAND AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
LAT...LON 3897 7941 3896 7946 3897 7947 3897 7952
3899 7959 3903 7962 3919 7930 3910 7934
3908 7929 3906 7929 3898 7933 3896 7936
TIME...MOT...LOC 2315Z 246DEG 28KT 3898 7944
$$911
WWUS51 KPBZ 262331
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
731 PM EDT TUE APR 26 2011
WVC093-262345-
/O.CON.KPBZ.SV.W.0053.000000T0000Z-110426T2345Z/
TUCKER WV-
731 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR TUCKER COUNTY...
AT 728 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES EAST OF LANEVILLE...MOVING NORTHEAST
AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LANEVILLE... CANAAN VALLEY STATE PARK...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WIND AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
HEAVY DOWNPOURS CAN CAUSE PONDING OF WATER ON ROADS AND IN LOW LYING
AREAS WITH POOR DRAINAGE. VISIBILITY CAN BE SHARPLY REDUCED...SO
MOTORISTS...PULL OVER IF YOU MUST. SEEK HIGHER GROUND.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN MARYLAND AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
LAT...LON 3897 7941 3897 7942 3899 7944 3901 7945
3906 7945 3913 7940 3919 7930 3910 7934
3908 7929 3906 7929 3898 7933 3896 7936
TIME...MOT...LOC 2329Z 246DEG 28KT 3900 7930
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:16 PM EDT, 47 minutes earlier.
Area forecast discussion, Apr 26, 6:16 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 616 PM EDT TUE APR 26 2011 .SYNOPSIS... PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY WHEN A STRONG COLD FRONT WILL CROSS THE REGION. MILD TEMPERATURES AHEAD OF THE FRONT WILL FALL BELOW NORMAL FOR LATE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... STRONG TO SEVERE THUNDERSTORMS HAVE SHIFTED EAST OF THE RIDGES...ATMOSPHERE OVER MOST OF THE UPPER OHIO HAS SUFFICIENTLY STABILIZED TO DROP SEVERE THUNDERSTORM WATCH 213 FOR ALL COUNTIES EXCEPT FOR PRESTON, TUCKER, AND GARRETT. STILL SOME SHOWER POTENTIAL OVERNIGHT UNDER STRONG SOUTH TO SOUTHWESTERLY FLOW ALOFT, BUT MAIN CONCERN OF THE FORECAST WILL BE MODERATE RISK OF SEVERE WEATHER ON WEDNESDAY WITH RISK COVERING THE FULL SPECTRUM OF SEVERE POSSIBILITIES GIVEN PROGNOSIS OF INSTABILITY AND SHEAR. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... UPPER TROF WILL BE MOVING EAST ACROSS THE OHIO VALLEY THROUGH THURSDAY WITH SHOWERS AND STORMS, POTENTIAL SEVERE STORMS, AND THE THREAT OF FLOODING ESPECIALLY LATER WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. FRONT WILL SWEEP ACROSS REGION THURSDAY MORNING WITH MUCH COOLER AIR AND A FEW SHOWERS IN THE AFTERNOON BELOW CLOSED LOW ALOFT. UPPER LOW WILL GRADUALLY LIFT NORTHEAST WITH LOWERING SHOWER CHANCES THURSDAY NIGHT INTO FRIDAY MORNING. TEMPERATURES WILL COLL TO BELOW NORMAL THURSDAY AND FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL EXTEND NORTH FROM THE SOUTHEASTERN UNITED STATES...KEEPING CONDITIONS DRY SATURDAY INTO SATURDAY NIGHT. THE 00Z GEFS/12Z GFS BRINGS A COLD FRONT INTO THE FORECAST AREA BY SUNDAY MORNING...BUT THIS IS MUCH FASTER THAN THE 00Z CANADIAN/ECMWF. WILL STICK WITH THE SLOWER SOLUTION...SIMILAR TO YESTERDAY/S FORECAST. THIS INTRODUCES POPS BY SUNDAY MORNING...AND BRINGS THE FRONT THROUGH MONDAY NIGHT INTO TUESDAY MORNING. ONCE THE COLD FRONT PASSES...HIGH PRESSURE WILL THEN BUILD INTO THE REGION FROM THE PLAINS. TEMPERATURES SHOULD BE SEASONABLE. && .AVIATION /22Z TUESDAY THROUGH SUNDAY/... VFR CONDITIONS ARE EXPECTED OUTSIDE OF SHOWERS/ISOLATED THUNDERSTORMS THIS EVENING. WIND WILL DROP TO 5-10 KTS OVERNIGHT...BUT WILL STRENTHEN TOMORROW. FORECAST OF 15G28KT COULD BE ON THE CONSERVATIVE SIDE...WITH SOME MODELS SHOWING WIDESPREAD 35-40 KTS POSSIBLE. THIS COULD CAUSE CROSS WIND ISSUES ON SEVERAL AREA RUNWAYS. WAVE OF LOW PRESSURE FORMING ALONG A COLD FRONT WILL KEEP RESTRICTIONS IN THE FORECAST INTO THURSDAY NIGHT. LESS CERTAINTY AS TO WHETHER STRATUS AND SHOWERS WILL PERSIST THROUGH FRIDAY. HIGH PRESSURE WILL BRING CLEAR WEATHER ON SATURDAY...WITH A COLD FRONT LIKELY STAYING WEST OF THE FORECAST AREA FOR SUNDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 15
Hazardous weather outlook, Apr 26, 6:10 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 610 PM EDT TUE APR 26 2011 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-022-272215- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- 610 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-WVZ023-041-272215- GARRETT-PRESTON-TUCKER- 610 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 15
In the hours before
Local storm report, Apr 26, 5:19 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
519 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG HOMER CITY 40.54N 79.16W
04/26/2011 INDIANA PA POP
LARGE BRANCHES DOWN
&&
EVENT NUMBER PBZ1100679
TGREENLocal storm report, Apr 26, 5:23 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
523 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG LIGONIER 40.24N 79.24W
04/26/2011 WESTMORELAND PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PBZ1100680
TGREENLocal storm report, Apr 26, 5:38 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
538 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG STRONGSTOWN 40.55N 78.92W
04/26/2011 INDIANA PA TRAINED SPOTTER
TOP OF TREE BLOWN DOWN
&&
EVENT NUMBER PBZ1100681
TGREENLocal storm report, Apr 26, 5:40 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
540 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG GREENSBURG 40.30N 79.54W
04/26/2011 WESTMORELAND PA POP
TREES DOWN
&&
EVENT NUMBER PBZ1100682
TGREENSpecial weather statement, Apr 26, 6:16 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
616 PM EDT TUE APR 26 2011
MDZ001-WVZ023-041-262315-
GARRETT MD-PRESTON WV-TUCKER WV-
616 PM EDT TUE APR 26 2011
...THUNDERSTORM UPDATE...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
GARRETT...TUCKER AND PRESTON...
AT 608 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED THUNDERSTORMS 2 MILES SOUTH OF MOUNTAIN LAKE PARK...MOVING
NORTHEAST AT 50 MPH. THE STORMS CAN HAVE WIND GUSTS OVER 40 MPH AND
HAIL ALONG WITH HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
THOMAS... TERRA ALTA... SAINT GEORGE...
ROWLESBURG... PLEASANT RUN... PARSONS...
HENDRICKS... HANNAHSVILLE... HAMBLETON...
GATZMER... DAVISVILLE...
CATHEDRAL STATE PARK...
WHEN THUNDERSTORMS THREATEN...ITS SAFEST TO GO INDOORS TO BEST
PROTECT YOURSELF FROM THE LIGHTNING AND STRONG WINDS.
HEAVY DOWNPOURS CAN CAUSE PONDING OF WATER ON ROADS AND IN LOW LYING
AREAS WITH POOR DRAINAGE. VISIBILITY CAN BE SHARPLY REDUCED...SO
MOTORISTS...PULL OVER IF YOU MUST. SEEK HIGHER GROUND.
PLEASE REPORT ANY WEATHER RELATED HAZARD...LIKE WIND DAMAGE HAIL OR
FLOODING...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE.
1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN MARYLAND AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 3909 7979 3913 7985 3923 7982 3972 7948
3972 7893 3947 7906 3939 7917 3934 7926
3929 7930 3929 7935 3920 7947 3919 7947
3922 7935 3920 7929 3909 7934 3904 7978Special weather statement, Apr 26, 6:51 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
651 PM EDT TUE APR 26 2011
WVZ041-262345-
TUCKER WV-
651 PM EDT TUE APR 26 2011
...UPDATE ON THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
TUCKER...
AT 646 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 7 MILES SOUTH OF PLEASANT RUN...MOVING
NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
PLEASANT RUN... PARSONS... DAVISVILLE...
HAMBLETON... HENDRICKS... SAINT GEORGE...
ELK... LANEVILLE... HANNAHSVILLE...
CANAAN VALLEY STATE PARK... BLACKWATER FALLS...
THOMAS...
WHEN THUNDERSTORMS THREATEN...ITS SAFEST TO GO INDOORS TO BEST
PROTECT YOURSELF FROM THE LIGHTNING AND STRONG WINDS.
HEAVY DOWNPOURS CAN CAUSE PONDING OF WATER ON ROADS AND IN LOW LYING
AREAS WITH POOR DRAINAGE. VISIBILITY CAN BE SHARPLY REDUCED...SO
MOTORISTS...PULL OVER IF YOU MUST. SEEK HIGHER GROUND.
PLEASE REPORT ANY WEATHER RELATED HAZARD...LIKE WIND DAMAGE HAIL OR
FLOODING...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE.
1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND CREEKS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN MARYLAND AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 3897 7952 3903 7978 3909 7979 3912 7984
3914 7985 3923 7982 3927 7968 3923 7954
3919 7947 3921 7930 3919 7930 3910 7934
3908 7929 3906 7929 3898 7933 3896 7936The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 12:31 PM EDT | Special Weather Statement | PBZ | Brooke, Ohio | 59 min |
| Apr 26, 2:47 PM EDT | Special Weather Statement | PBZ | Marshall, Wetzel | 58 min |
| Apr 26, 3:02 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall, Wetzel | 43 min |
| Apr 26, 6:16 PM EDT | Special Weather Statement | PBZ | Tucker | 59 min |
| Apr 26, 6:51 PM EDT | Special Weather Statement | PBZ | Tucker | 54 min |
| Apr 26, 7:54 PM EDT | Special Weather Statement | PBZ | Tucker | 51 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.